# SDR MASA200800126

- Difficulty date: February 12, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 21,536 hours, 16,966 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: WA670310381
- Condition: Unknown
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2740, PSP-PHX - MAIN CABIN DOOR WILL NOT CLOSE.  REPLACED DOOR ACTUATOR STRUT AND BRACKETS.
